Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Related content
Volume 47, Number 9, 1 January 2002

< previous issue | all issues | next issue >

Favourites:Add to Favourites

A Cubic Decomposition of Sequences of Orthogonal Polynomials on the Unit Circle
pp. 745-759(15)
Authors: Alfaro, Manuel; JosÉ Cantero, MarÍa; MarcellÁn, Francisco

Favourites:Add to Favourites

A Note on the Wong-Rosay Theorem in Complex Manifolds
pp. 761-768(8)
Authors: Gaussier, HervÉ; Kim, Kang-Tae; Krantz, Steven G.

Favourites:Add to Favourites
Favourites:Add to Favourites

Jacobi Elliptic Cliffordian Functions
pp. 787-802(16)
Authors: Laville, Guy; Ramadanoff, Ivan

Favourites:Add to Favourites

Hyperbolically Convex Functions, Dimension and Capacity
pp. 803-814(12)
Authors: MejÍa, D.; Pommerenke, C h.

Favourites:Add to Favourites

The Behavior of Polylogarithms at z = 1
pp. 815-819(5)
Author: Paulsen, William H.

Favourites:Add to Favourites

Weighted Integrals of Holomorphic Functions in Cn
pp. 821-838(18)
Authors: SteviĆ, Stevo

Favourites:Add to Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more